# SDR REXA2025012700090

- Difficulty date: January 23, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 42,743 hours, 32,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: CC670946631
- Condition: Cracked
- Location: Zone 2000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPSTAN MOUNT BRACKETS ARE BROKEN AND REQUIRE REPLACEMENT. LOCATED AND DRILLED NEW SERVICEABLE STICK PUSHER BRACKET PN CC670-94663-1 IAW CRJ700 SRM 51-40-11-001-001-A01.  LOCATED AND DRILLED 2 EA. CAPSTAN MOUNTING HOLES ON STICK PUSHER BRACKET P/N CC670-94663-1 IAW CRJ-700 SRM 51-40-11-001-001-A01.  INSTALLED NEW SERVICEABLE STICK PUSHER BRACKET P/N CC670-94663-1 AT L/H F.S. 280 BULKHEAD IAW CRJ-700 SRM 51-42-06-001-001-A01.
